# SDR PIDA20050178

- Difficulty date: October 17, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 158000104
- Condition: Leaking
- Location: Autopilot
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID ON LINES AT AUTO PILOT ACTUATOR -B- IN LEFT WHEEL WELL.  REPLACED -B- SYSTEM AUTO PILOT ACTUATOR PER MM 22-11-251.
